# SDR FXGA202009012010

- Difficulty date: September 1, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING DOUBLER REPLACEMENT BETWEEN W/STA 167R AND 242R PER SB 799.  TO REPLACE A CRACKED LANDING DOUBLER PER SB 799.  REMOVE AND REPLACE CRACKED LANDING DOUBLER PER INSTRUCTIONS IN DOUGLAS SB 799.
